Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 253, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 7, 2018, 10:22 PM MDT for El Paso County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 10:22 PM MDT (04:22 UTC)
- Expired
- Aug 7, 2018, 10:45 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1316 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1934 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -3.3
The text
As transmitted.
365
WUUS55 KPUB 080422
SVRPUB
COC041-080445-
/O.NEW.KPUB.SV.W.0253.180808T0422Z-180808T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1022 PM MDT TUE AUG 7 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central El Paso County in east central Colorado...
* Until 1045 PM MDT.
* At 1022 PM MDT, a severe thunderstorm was located near Fountain, or
13 miles south of Colorado Springs, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fountain, Security-Widefield and Fort Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3857 10485 3872 10484 3874 10454 3852 10454
TIME...MOT...LOC 0422Z 273DEG 10KT 3865 10476
HAIL...1.00IN
WIND...60MPH
$$
mw1 follow-up statement
421
WWUS55 KPUB 080435
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1035 PM MDT TUE AUG 7 2018
COC041-080445-
/O.CON.KPUB.SV.W.0253.000000T0000Z-180808T0445Z/
El Paso CO-
1035 PM MDT TUE AUG 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...
At 1035 PM MDT, a severe thunderstorm was located near Fountain, or
15 miles south of Colorado Springs, moving east at 10 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Fountain and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3857 10481 3871 10480 3874 10458 3874 10456
3852 10456 3854 10464
TIME...MOT...LOC 0435Z 282DEG 10KT 3862 10472
HAIL...1.00IN
WIND...<50MPH
$$
mwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:13 PM MDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 7, 9:13 PM MDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 913 PM MDT Tue Aug 7 2018 .UPDATE... Issued at 908 PM MDT Tue Aug 7 2018 Updated the fcst to expire severe weather watch and adjust flash flood watch. As posted on NWS CHAT and Twitter, I am still concerned isolated severe storms will affect the region this evening and tonight. As I write, convection was beginning to initiate over several locations of the plains. This convection is likely elevated, but the shear is still quite strong (40-50 knts) and the MLCAPE values are still rather high (1500-2500) per SPC mesoanalysis page. Locally heavy rain is still possible, with best chances southof US50. \/Hodanish UPDATE Issued at 647 PM MDT Tue Aug 7 2018 Short range hi res guidance is having a difficult time handling the current wx situation over the region at this time. Except for a TSRA over Custer county, no other significant convection was noted over the region at 645 pm. Guidance insist that strong convection should be occurring over parts of the plains attm. What I believe is the issue is a short wave ridge is moving over SE Colo attm and this is suppressing convection. A rather strong short wave is fcst to begin affecting the region late this evening and tonight, and we may have a better chance of storms over the plains late this evening/overnite. For now have trended POPS downward but I am keeping the convective/flooding hilites in place. Any small storm over a burn scar could cause flash flooding. \/Hodanish && .SHORT TERM...(This evening through Wednesday) Issued at 203 PM MDT Tue Aug 7 2018 Forecast models continue to show showers/tstms over the eastern mtns and along the I-25 corridor early this evening, and then as an upper level disturbance moves southeast acrs the eastern portions of the state, the storms will spread acrs the plains thru the late evening. The western mtns and high valleys are still expected to see a lower risk of showers/tstms this evening. With abundant moisture over the area today, heavy rain remains a threat thru the evening and into the late night hours in some locations, and could present a flash flood risk for urban areas, burn scars over eastern areas, and in areas where heavy rain fell yesterday. There also continues to be the risk of a few severe storms over the southeast plains this evening and a Severe Thunderstorm Watch is in effect until 9 PM MDT. The NAM shows some lingering precip over the far southeast plains into the late night/early morning hours. The GFS does the same, but also shows some light lingering precip over and near some of the eastern mtns. The HRRR shows some light linger precip over Baca county thru about 09-10Z, and dry conditions elsewhere. Have decided to carry some low POPs thru about 11Z over mainly the far southeast plains. There will still be ample moisture over the area on Wed. It looks like storms will initiate around Noon over the eastern mtns and move off over portions of the I-25 corridor. The storms are not expected to spread acrs the southeast plains until the evening hours. Conditions will again be favorable for a few severe storms over the plains. .LONG TERM...(Wednesday night through Tuesday) Issued at 203 PM MDT Tue Aug 7 2018 There is continued low spreads among the ensemble members through the extended, with some spread as we get into Monday and Tuesday next week. Operational solutions remain similar leading to higher confidence through at least the weekend. Wednesday night into Thursday...high pressure will remain centered over Nevada with disturbances rotating south across Colorado Wednesday night into Thursday. Expect widespread showers and thunderstorms across the Eastern Mountains, spreading east into the I-25 corridor, then south and east overnight. Locally heavy rainfall will remain possible with flash flooding on area burn scars, urban areas and locations that have seen heavy rains the past couple of days. In addition, one or two storms could become strong to severe as they move across the Plains with large hail and damaging winds the main threats. This activity will shift south into New Mexico late Wednesday night into Thursday morning. Models are slightly different on Thursday. The NAM has one last upper wave rotating around the high to the west, dropping south across Colorado. The GFS does not, confining shower and thunderstorm activity to the Continental Divide. Given the uncertainty, will continue with POPs across the mountain areas, spreading east into the I-25 corridor through the evening hours. Expect this activity to shift southward into New Mexico by late evening. Friday into Monday...the high pressure over the west is forecast to shift east and north with northeasterly flow setting up across the region. Expect showers and thunderstorms to become more diurnally and terrain driven Friday and through the weekend. Initial development will occur over the mountains, primarily along the Continental Divide. Activity will then spread southwest into New Mexico during the evening or dissipate after sunset. Locally heavy rainfall will remain possible, especially over the San Juan range. Tuesday...there are slight differences in the operational solutions. The GFS shifts the high pressure westward, while an upper disturbances drops southeast across Colorado with a return to widespread showers and thunderstorms across the area. The ECMWF has a similar upper disturbance, but much further north. It also tries to bring a disturbance up from the south which the GFS does not have. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 203 PM MDT Tue Aug 7 2018 KCOS and KPUB could see thunderstorms in the vicinity thru the evening, with heavy rain being a threat. Some hail may also occur with stronger storms. By the late night hours, the threat of storms should end, but there is the possibility of some low stratus developing. KALS is expected to have VFR conditions thru the 24 hrs period. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>075- 078>080-087-088-094. && UPDATE...HODANISH SHORT TERM...28 LONG TERM...MOZLEY AVIATION...28
Hazardous weather outlook, Aug 7, 11:35 AM MDT, 10 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1135 AM MDT Tue Aug 7 2018 COZ058>089-093>099-081745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1135 AM MDT Tue Aug 7 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to develop along the eastern mountains early this afternoon, and then spread eastward over the plains through the evening. There will be the potential for some severe storms, with large hail up to 2.5 inches in diameter, and wind gusts up to 70 mph, being the primary risks. The location at greatest risk for severe thunderstorms today, will be across the eastern slopes of the southeast mountains and the I-25 corridor counties from El Paso county to the New Mexico border. An isolated tornado cannot be ruled out, particularly south of highway 50. Intense rainfall rates will be likely again today which may result in flash flooding, particularly for the burn scars in the southeast mountains, such as Spring, Hayden Pass, Junkins, and Waldo. Urban areas and locations with saturated soil conditions from yesterday's heavy rainfall will also be prone to flash flooding if impacted again today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered thunderstorms will redevelop across the mountains and adjacent plains on Wednesday. One or two storms could become strong to severe across the southeast mountains and plains, with large hail and damaging winds possible. Locally heavy rainfall capable of producing flash flooding, will be possible for area burn scars once again. Isolated to scattered thunderstorms will be possible across the mountains for Thursday and Friday with a general drying trend expected for the weekend into next Monday. The primary storm threats will be lightning, brief heavy rainfall and wind gusts up to 40 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across the southeast mountains and adjacent plains. 28/28
In the hours before
Special weather statement, Aug 7, 7:05 PM MDT, 3 hours 17 minutes before
Special Weather Statement National Weather Service Pueblo CO 705 PM MDT TUE AUG 7 2018 COZ072-078>080-087-080130- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Wet Mountains above 10000 Ft CO- 705 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO AND SOUTHEASTERN CUSTER COUNTIES UNTIL 730 PM MDT... At 704 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles east of Crestone Peak, or 42 miles southwest of Pueblo, moving southeast at 20 mph. Heavy rain, nickel size hail and winds of 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Huerfano and southeastern Custer Counties. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3802 10542 3807 10527 3783 10507 3775 10534 TIME...MOT...LOC 0104Z 339DEG 17KT 3798 10531 mw
Special weather statement, Aug 7, 9:27 PM MDT, 55 minutes before
Special Weather Statement National Weather Service Pueblo CO 927 PM MDT TUE AUG 7 2018 COZ086-089-093-080400- Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO- La Junta Vicinity/Otero County CO- 927 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN CROWLEY AND EASTERN PUEBLO COUNTIES UNTIL 1000 PM MDT... At 927 PM MDT, Doppler radar was tracking a strong thunderstorm near Olney Springs, or 29 miles northwest of La Junta, moving southeast at 15 mph. Heavy rain, nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ordway, Manzanola, Olney Springs and Crowley. LAT...LON 3820 10408 3832 10397 3821 10373 3804 10388 TIME...MOT...LOC 0327Z 310DEG 13KT 3822 10399 mw
Special weather statement, Aug 7, 9:29 PM MDT, 53 minutes before
Special Weather Statement National Weather Service Pueblo CO 929 PM MDT TUE AUG 7 2018 COZ086-089-080415- Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO- 929 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 1015 PM MDT... At 928 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Pueblo Depot, or 23 miles east of Pueblo, moving southeast at 15 mph. Heavy rain, nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pueblo Depot. LAT...LON 3835 10433 3847 10420 3835 10394 3817 10411 TIME...MOT...LOC 0328Z 310DEG 13KT 3836 10420 mw
Special weather statement, Aug 7, 10:00 PM MDT, 22 minutes before
Special Weather Statement National Weather Service Pueblo CO 1000 PM MDT TUE AUG 7 2018 COZ089-093-080430- Crowley County CO-La Junta Vicinity/Otero County CO- 1000 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OTERO AND SOUTHEASTERN CROWLEY COUNTIES UNTIL 1030 PM MDT... At 1000 PM MDT, Doppler radar was tracking a strong thunderstorm over Crowley, or 20 miles northwest of La Junta, moving southeast at 20 mph. Heavy rain, nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Rocky Ford, Ordway, Manzanola, Sugar City and Crowley. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 3816 10393 3829 10381 3818 10352 3799 10370 TIME...MOT...LOC 0400Z 298DEG 16KT 3817 10383 mw
Special weather statement, Aug 7, 10:13 PM MDT, 9 minutes before
Special Weather Statement National Weather Service Pueblo CO 1013 PM MDT TUE AUG 7 2018 COZ086-089-093-080445- Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO- La Junta Vicinity/Otero County CO- 1013 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO COUNTIES UNTIL 1045 PM MDT... At 1013 PM MDT, Doppler radar was tracking a strong thunderstorm near Fowler, or 30 miles east of Pueblo, moving southeast at 15 mph. Heavy rain, nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Fowler, Manzanola and Olney Springs. LAT...LON 3822 10417 3827 10403 3810 10386 3800 10411 TIME...MOT...LOC 0413Z 331DEG 14KT 3819 10407 mw
Special weather statement, Aug 7, 10:17 PM MDT, 5 minutes before
Special Weather Statement National Weather Service Pueblo CO 1017 PM MDT TUE AUG 7 2018 COZ084-085-080445- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 1017 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY UNTIL 1045 PM MDT... At 1017 PM MDT, Doppler radar was tracking a strong thunderstorm near Black Forest, or 17 miles northeast of Colorado Springs, moving east at 15 mph. Heavy rain, dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Northeastern Colorado Springs, Calhan, Black Forest, Ellicott, Peyton and Falcon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3895 10478 3913 10474 3913 10425 3882 10433 TIME...MOT...LOC 0417Z 277DEG 14KT 3906 10467 mw
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 32 min |
| Aug 7, 6:43 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Aug 7, 6:50 PM MDT | Areal Flood Advisory | PUB | Custer | 115 min |
| Aug 7, 7:05 PM MDT | Special Weather Statement | PUB | Custer | 25 min |
| Aug 7, 7:19 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 26 min |
| Aug 7, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Custer, Huerfano | 33 min |
| Aug 7, 8:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 32 min |
| Aug 7, 9:27 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Aug 7, 9:29 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Aug 7, 9:49 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 26 min |
| Aug 7, 10:00 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Aug 7, 10:13 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Aug 7, 10:17 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Aug 7, 10:25 PM MDT | Special Weather Statement | PUB | Kiowa | 50 min |
| Aug 7, 10:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Aug 7, 10:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Aug 7, 10:50 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Aug 7, 10:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Aug 7, 10:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Aug 7, 11:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Aug 7, 11:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Aug 7, 11:27 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Aug 7, 11:33 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 42 min |
| Aug 7, 11:41 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Aug 7, 11:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Aug 8, 12:01 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 8, 12:05 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 25 min |
| Aug 8, 12:12 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 33 min |
| Aug 8, 12:42 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 33 min |
| Aug 8, 1:12 AM MDT | Special Weather Statement | PUB | Crowley | 48 min |
| Aug 8, 1:14 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 31 min |
| Aug 8, 1:58 AM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Aug 8, 9:52 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Aug 8, 10:04 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Aug 8, 10:40 AM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Aug 8, 10:44 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Aug 8, 10:59 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Aug 8, 11:13 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 47 min |
| Aug 8, 11:36 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 23 min |
| Aug 8, 11:38 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 52 min |
| Aug 8, 11:52 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 38 min |
| Aug 8, 12:06 PM MDT | Special Weather Statement | PUB | Kiowa | 39 min |
| Aug 8, 12:23 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 37 min |
| Aug 8, 12:35 PM MDT | Special Weather Statement | PUB | Prowers | 40 min |
| Aug 8, 1:23 PM MDT | Flash Flood Warning | PUB | Huerfano | 2 hr |
| Aug 8, 1:26 PM MDT | Special Weather Statement | PUB | Huerfano | 49 min |
| Aug 8, 1:46 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Aug 8, 1:51 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 24 min |
| Aug 8, 1:52 PM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Aug 8, 2:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 32 min |
| Aug 8, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 20 min |
| Aug 8, 2:29 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Aug 8, 2:33 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Aug 8, 2:52 PM MDT | Flash Flood Warning | PUB | Las Animas | 53 min |
| Aug 8, 3:10 PM MDT | Special Weather Statement | PUB | Baca | 50 min |
| Aug 8, 3:23 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.